Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why am I having pain in my lower abdomen ?

i had pcod bt now my follical rapture on 15th day and after that i had relation with my husband... nw i have pain in my lower abdomen ... is this towards positive side of concieving even pain in breast i had pcod bt now after taking metformin , ovacare and follicacid and then my follical rapture on 15th day after taking injection and now i have pain in lower abdomen and even breast .... is this towards positive side of concieving .... and metformin and other medicines are still continued
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello swati;
welcome to HealthcareMagic
Pain in lower abdomen; breast pain may be the symptoms at time of pregnancy but the first symptom to look for pregnancy is when you missed your period.So see if you have crossed your due date of periods;if yes then get a pregnancy test done with first morning sample of urine.Till you miss your period there is no symptom to suspect pregnancy so once you miss the date you can test yourself.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor